Publications
Search

Publications :: Search

A Markov Model for Headway/Spacing Distribution of Road Traffic.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: A Markov Model for Headway/Spacing Distribution of Road Traffic.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2010
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Xiqun Chen
    2. Li Li
    3. Yi Zhang
    Download (by DOI): 10.1109/TITS.2010.2050141
    BibTeX: journals/tits/ChenLZ10
    DBLP: db/journals/tits/tits11.html#ChenLZ10
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: IEEE Transactions on Intelligent Transportation Systems
    Year: 2010
    Volume: 11
    Number: 2
    DBLP: db/journals/tits/tits11.html